MathSciNet Relay Station
MathSciNet bibliographic data
MR1794301 46L80 (19K14 46L05)
Elliott, George A.; Villadsen, Jesper Perforated ordered $K\sb 0$-groups. Canad. J. Math. 52 (2000), no. 6, 1164–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement